# SDR UPS02438955

- Difficulty date: July 15, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 88,072 hours, 22,099 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C RIGHT WING - FRONT SPAR LOWER CHORD FOUND CORROSION AT WS 1100 - 1110 AFTER LOWER PANEL, REMOVED JUST AT NR 4 PYLON AREA.  CORROSION BLEND OUT 0.104 INCH X 2 INCH X 4 INCH EXCEED SRM LIMIT.  WING LOWER SKIN REPAIRED AS PER HX RS R-57-26-34853 (UPS RA ENGINEERING FILE NUMBER 747-57-20030).
